Über geordnete Kompositionsringe.

Günter Pilz

Monatshefte für Mathematik (1969)

  • Volume: 73, page 159-169
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Pilz, Günter. "Über geordnete Kompositionsringe.." Monatshefte für Mathematik 73 (1969): 159-169. <http://eudml.org/doc/177459>.

author = {Pilz, Günter},
journal = {Monatshefte für Mathematik},
keywords = {commutative algebra},
language = {ger},
pages = {159-169},
title = {Über geordnete Kompositionsringe.},
url = {http://eudml.org/doc/177459},
volume = {73},
year = {1969},

AU - Pilz, Günter
TI - Über geordnete Kompositionsringe.
JO - Monatshefte für Mathematik
PY - 1969
VL - 73
SP - 159
EP - 169
LA - ger
KW - commutative algebra
UR - http://eudml.org/doc/177459
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.